MathSciNet Relay Station
MathSciNet bibliographic data
MR515127 (80f:30022) 30D40
Luh, W. Über cluster sets analytischer Funktionen. (German) Special issue dedicated to George Alexits on the occasion of his 80th birthday. Acta Math. Acad. Sci. Hungar. 33 (1979), no. 1-2, 137–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement